# SDR SWIA202266828

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME 349 BETWEEN STRG26L-STRG26R (MARKED)     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED NEW FRAME SECTION AT FS349 AT APPROX STGR 23L AND STGR 23R REF. CRJ-200 SRM, 51-42-06, CRJ-200 SRM, 51-42-21 AND DWG 601R32005 REV AR. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK AND OPS CHECKS GOOD.
